MathSciNet Relay Station
MathSciNet bibliographic data
MR801221 46E30
Villani, Alfonso Another note on the inclusion $L^p(\mu)\subset L^q(\mu)$. Amer. Math. Monthly 92 (1985), no. 7, 485–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement